Does Beano have side effects? I took 2 tablets before eating dinner consisting of chili over linguini and less than an hour later experienced severe abdominal cramping and diarrhea. Is this normal for some people?
Age: 49; Female, Pennsylvania
I just waited out the symptoms which subsided the next morning. I haven't had any additional symptoms, but haven't used Beano again either!
Thank you for this opportunity to answer your question. Beano does have some side effects that involve the gastrointestinal tract. These include stomach discomfort, cramping, dyspepsia, abdominal pain, fatigue, and chest pain. Yep, sounds like you had some side effects of Beano.
I hope that this answers your question adequately, if it does please press Accept for me to receive proper credit. Positive Feedback would be greatly appreciated.
Medical Degree, Former Assistant Professor at School of Medicine at Yale University